Heroin used heroin, but I'm not euphoric

red22

Bluelighter
Joined
Nov 23, 2009
Messages
765
Kind of vague, I know, but I thought perhaps the effects I've incurred might be indicative of a known cut or substitute chemical. So, I'm experiencing respiratory depression and a histamine reaction (itching). Psychicly, I feel calmed down and my thinking is a little clearer, but I just don't have that feeling of well-being that I've gotten in the past from classical opiates.

Enough with this street heroin. I need to start mail ordering this stuff from the high quality European dealers.

edit And now I have another concern. About one hour after injection, the muscle I injected it in has become significantly sore. Feels similar to a spider bite, when the spot is pressed and I think it feels inflamed as well (again, similar to a spider bite).
 
Last edited:

hydr0m0rph

Bluelighter
Joined
Apr 13, 2015
Messages
226
Location
Agartha
he said he shot it into a muscle, IE an IM shot. if ur using BTH, its highly advisable to not do IM shots. much more likely to become abscessed, infected, etc. that being said, IM shots are very slow to take effect. also, theres no telling what u shot. street heroin can be anything really. a lot of BTH has high levels of 6-MAM for example. without knowing what u really shot, it wouldn't surprise me if it was mainly cut or just really weak gear.
 
Top